Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ericb1994

Acne redness

20160830_192633.jpg20160830_192610.jpg H ello,
 
I now use Inderm lotion for my acne 2x a day . I tried minocycline and docycline , but it does't work optimally. Through Inderm is the skin very red and dry (see pics). Someone tips what I can do? Whatever means I can to do or what kind of treatment?   
														

  Edited by ericb1994
photos

Share this post


Link to post
Share on other sites

Looks like you have only tried prescription medication for your acne? Have you tried benzoyl peroxide topical medication? In my experience, anything that is prescribed ends up being terrible - it doesn't create a long term solution, and the only long term thing about most are the side effects, which I still suffer from years after I used them.  My advice would be to get off of prescription drugs and find a powerful topical medication that you can use consistantly to keep your acne at bay. I don't think you will ever find a "cure" that you will get cleared up and then be able to stop using stuff but at least you can find something that keeps it at bay.  BPO works great for most people.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×